# SDR CA040613001

- Difficulty date: June 11, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 10,690 hours
- Engine: Ge CF343B1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Idg
- Part number: 755469D
- Part serial: 03751400
- Condition: Inoperative
- Location: Nr 1
- Part time: 2,555 hours, 1,576 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) NR 1 IDG CAUTION MESSAGE CAME ON DURING TAKEOFF ROLL AND CREW ELECTED TO REJECT TAKEOFF.  ON WEEK PRIOR OR(JUNE 5), THE CREW RECEIVED A CAUTION MESSAGE (DURING CRUISE AT 31000 FEET) ON EICAS FOR APPROX 30 SECONDS WITH SYNOPTIC CHANGING FROM GREEN TO YELLOW WHILE THE OUTPUT VOLTAGE REMAINED STEADY.  MAINTENANCE CARRIED OUT A VISUAL INSPECTION AND THEN AS THE SNAG REOCCURRED, INITIALLY THE SYSTEM WAS DEFERRED IAW AS MEL PROCEDURE AND IDG WAS REPLACED AT THE SAME NIGHT HOURS SINCE INSTALLATION OF IDG.   TT 2555.34 AND 1576 CYCLES ON A 381 DAY PERIOD.
